Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ S$-transversality


Author: L. A. Favaro
Journal: Proc. Amer. Math. Soc. 53 (1975), 481-488
MSC: Primary 57D30; Secondary 58C25
MathSciNet review: 0391119
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper will extend Thom's transversality theorem to differentiable mappings between foliated manifolds, and deal with mappings with ``nice'' nontransversal points.


References [Enhancements On Off] (What's this?)

  • [1] H. I. Levine, Singularities of differentiable mappings, (Proc. Liverpool Singularities I), Lecture Notes in Math., vol. 192, Springer-Verlag, Berlin and New York, 1971.
  • [2] C. T. C. Wall, Stratified sets: A survey, (Proc. Liverpool Singularities I), Lecture Notes in Math., vol. 192, Springer-Verlag, Berlin and New York, 1971
  • [3] John N. Mather, Stability of 𝐶^{∞} mappings. II. Infinitesimal stability implies stability, Ann. of Math. (2) 89 (1969), 254–291. MR 0259953 (41 #4582)
  • [4] R. Wells, Introduction to theory of singularities, Lecture Notes, Universidade São Paulo, São Paulo, 1970.
  • [5] J. M. Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. 33 (1967), 21–57. MR 0231390 (37 #6945)
  • [6] Bernard Morin, Formes canoniques des singularités d’une application différentiable, C. R. Acad. Sci. Paris 260 (1965), 5662–5665 (French). MR 0180982 (31 #5212)
  • [7] L. R. Dante, Geometria da $ r$-transversalidade, Master's Dissertation, ICMUSP, São Carlos, Brazil, 1972.
  • [8] G. F. Loibel, Singularidades das aplicacões diferenciáveis, Brazilian Math. Sympos., VI, 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30, 58C25

Retrieve articles in all journals with MSC: 57D30, 58C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0391119-8
PII: S 0002-9939(1975)0391119-8
Keywords: $ S$-transversality, Whitney's topology, foliations and transversal points
Article copyright: © Copyright 1975 American Mathematical Society